Open Access
Translator Disclaimer
September 2008 Corrigendum to "Refinements of Goldbach's conjecture, and the Generalized Riemann Hypothesis"
Andrew Granville
Funct. Approx. Comment. Math. 38(2): 235-237 (September 2008). DOI: 10.7169/facm/1229696543

Abstract

Karin Halupczok [4] pointed out that we have stated an estimate in [3] that does not follow as easily as claimed. Although we are unable to obtain the claimed estimate, we prove a good enough estimate to (mostly) recover the theorems claimed in [3].

Citation

Download Citation

Andrew Granville. "Corrigendum to "Refinements of Goldbach's conjecture, and the Generalized Riemann Hypothesis"." Funct. Approx. Comment. Math. 38 (2) 235 - 237, September 2008. https://doi.org/10.7169/facm/1229696543

Information

Published: September 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1235.11092
MathSciNet: MR2492859
Digital Object Identifier: 10.7169/facm/1229696543

Subjects:
Primary: 11P32
Secondary: 11M26

Keywords: explicit formula for the number of primes , Goldbach conjecture

Rights: Copyright © 2008 Adam Mickiewicz University

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.38 • No. 2 • September 2008
Back to Top